RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 171–173 (Mi umn8763)  

Scientific notes and problems

On convergence in Banach spaces

B. M. Gagaev


Full text: PDF file (308 kB)

Bibliographic databases:


Citation: B. M. Gagaev, “On convergence in Banach spaces”, Uspekhi Mat. Nauk, 3:5(27) (1948), 171–173

Citation in format AMSBIB
\Bibitem{Gag48}
\by B.~M.~Gagaev
\paper On convergence in Banach spaces
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 171--173
\mathnet{http://mi.mathnet.ru/umn8763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27125}
\zmath{https://zbmath.org/?q=an:0031.16601}


Linking options:
  • http://mi.mathnet.ru/eng/umn8763
  • http://mi.mathnet.ru/eng/umn/v3/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:177
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019